# SDR HNAA2024030400178

- Difficulty date: February 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 42,392 hours, 37,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 52-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00199 LH FLOOR SILL IS CORRODED FROM FRM52 TO FRM59.  REMOVED AND INSTALLED NEW SERVICEABLE SILL P/N 145-20609-001 AT FRM 52 TO FRM 59 IAW EMB-145 SRM 145/1142 51-40-02-PR
